# SDR S9BA202512080003

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: C-GPO
- Make and model: Dhav DHC6300
- Aircraft serial: 464
- Aircraft time: 53,811 hours, 107,203 cycles
- Engine: Pwa PT6A27
- Engine time: 10,302 hours, 12,706 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362300
- Part serial: 7709
- Condition: Out Of Tolerance
- Location: Rt Engine
- Part time: 1,600 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT/CREW REPORTED - UPON LEVELING OUT ON FLIGHT NR BB-136 SSP / SSB RT ENGINE FIRE WARNING LIGHT CAME ON WITH AURAL FIRE BELL WARNING CAME ON ALSO. POWER LEVER / TQ WAS REDUCE AND BOTH FIRE WARNING EXTINGUSHED, F/O VISUALLY CONFIRMED NO FIRE OR SMOKE WAS COMING OUT OF RT ENGINE. ALL ENGINE INSTRUMENTS PARREMETERS NORMAL AND IN GREEN ARC AREA, WITH NO OTHER WARNINGS WERE NOTICED AT THAT TIME. CONTINUE FLIGHT TO ITS FLIGHT DESTINATION.
